# SDR CALA2023100903008

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N27965
- Make and model: Boeing 787-9
- Aircraft serial: 37815
- Aircraft time: 36,233 hours, 3,450 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Unit
- Part number: 182594001
- Part serial: RDC710942
- Condition: Faulty
- Location: Sta 1281
- Part time: 36,221 hours, 3,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DET FIRE 2A ENG R EICAS STATUS RIGHT ENGINE FIRE DETECTOR 2A IS UNAVAILABLE. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  4202161 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB   NARRATIVE:  42 GPMGENERAL OPS (LEFT 1)  SEE LOGOAGE 5940898 FOR TROUBLESHOOTING AND CORRECTIVE ACTION. AIRCRAFT RETURNING TO FIELD WITH MULTIPLE STATUS MESSAGES. INCLUDING FIRE DET RT 3A, 4A, 5A AND 6A. HYDRAULIC VALVE AND TEMP SENSOR MESSAGES. RIGHT MAIN ENGINE DATA CONCENTRATOR FAULTS. ALL FAULTS ARE RELATED TO A COMMON DATA BUS BETWEEN THE MAIN ENGINE DATA CONCENTRIATOR AND THE R1 CCS REMOTE DATA CONCETRAITOR 2 AHM SUMMARY SHOWS ALL MESSAGES HIT DURING CLIMB THEM CLEAR ONCE AIRCRAFT LEVELS AT CRUISE PREVIOUS HISTORY SHOWS MEGGARED WIRING FROM CONNECTOR DM2611201P01 TO CONNECTOR D550JA ALL CKECKED GOOD OPEN TO GROUND AND 0.0 OH,S THROUGHT THE DATA BUS LOOP REFERENCE B787 WDM 26-11-22-01A ADD EMP:U114862, LOAD TESTED WIRING BETWEEN CONNECTOR DM2611201P01 AND CONNECTOR DM4240002P01 WIRING LOAD TESTED GOOD CHECKED CONTINUITY BETWEEN PINS 96/97 AND 9/16 HAD GOOD CONTINUITY 5.0 OH,S FOR THE LOOP SHOOK WIRING IN THE PYLON AND COULD NOT GET RESISTANCE TO JUMP CHECKED RESISTANCE OF RESISTOR R2611202 RESISTANCE SHOULD BE 120 OHMS +/- 12 OHMS FOUND 123.6 OHMS REFERNCE B787 FIM 42-20-F5-G1A-421A-A RESISTOR CHECKED GOOD LOAD TESTED WIRING FROM CONNECTOR DM2611201P01 TO CONNECTOR D1336J LOAD TEST WAS GOOD VOLTAGE DROP LESS THAN 2 VOLTS AT 1AMP CHECKED WIRING FOR CONTINUITY WHILE SHAKING ALL WIRING BETWEEN CON
